Alert archive / Michigan / Gale Warnings in 2016
Gale Warning 4, NWS Detroit, MI
NWS Detroit, MI issued this gale warning at Jan 27, 2016, 3:48 AM EST. It took effect at Jan 27, 2016, 7:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2016, 3:48 AM EST (08:48 UTC)
- In effect from
- Jan 27, 2016, 7:00 PM EST
- Expired
- Jan 28, 2016, 10:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted.
942 WHUS73 KDTX 270848 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 348 AM EST WED JAN 27 2016 ...SOUTHWEST GALES TONIGHT... .SOUTHWEST WINDS WILL BE SUSTAINED AT NEAR-GALE STRENGTH BY LATE THIS EVENING WITH GUSTS TO MARGINAL GALES THROUGH THE OVERNIGHT PERIOD. A GALE WARNING FOR MOST OF THE NORTH HALF OF LAKE HURON AND OUTER SAGINAW BAY IS NOW IN EFFECT. AS THE LOW TRACKS NORTH OF THE GREAT LAKES ON THURSDAY...THE ASSOCIATED COLD FRONT WILL BRING A ROUND OF COLD AIR TO AREA WATERS BY LATE IN THE DAY RESULTING IN THE POTENTIAL FOR ANOTHER ROUND OF GUSTS TO GALES THURSDAY NIGHT. HIGH PRESSURE AND A DAY OF LIGHTER WINDS WILL SETTLE IN FOR FRIDAY. LHZ362-363-272115- /O.UPG.KDTX.GL.A.0004.160128T0300Z-160128T1500Z/ /O.NEW.KDTX.GL.W.0004.160128T0300Z-160128T1200Z/ LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- 348 AM EST WED JAN 27 2016 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST THURSDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 31 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 38 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 11 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 16 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 11 PM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 3 AM EST THURSDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ421-272115- /O.NEW.KDTX.GL.W.0004.160128T0300Z-160128T1200Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY- 348 AM EST WED JAN 27 2016 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST THURSDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 30 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 34 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 5 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 2 AM EST THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 2 AM EST THURSDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JVC
3 follow-up statements
170 WHUS73 KDTX 272048 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 348 PM EST WED JAN 27 2016 ...SOUTHWEST GALES TONIGHT... .A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE NORTHERN GREAT LAKES TONIGHT AND THURSDAY. A TIGHTENING PRESSURE GRADIENT AHEAD OF THE SYSTEM WILL CAUSE WINDS TO INCREASE WITH SUSTAINED FLOW APPROACHING 30 KNOTS AND GUSTS REACHING GALE FORCE STARTING TONIGHT. A GALE WARNING IS IN EFFECT FOR CENTRAL LAKE HURON AND OUTER SAGINAW. WINDS WILL RELAX A BIT THURSDAY AFTERNOON AS THE ASSOCIATED COLD FRONT DROPS THROUGH THE REGION BUT WILL INCREASE TO NEAR GALE FORCE ONCE AGAIN THURSDAY NIGHT AS COLD AIR SURGES INTO THE REGION. HIGH PRESSURE AND A DAY OF LIGHTER WINDS WILL SETTLE IN FOR FRIDAY. LHZ362-363-421-280900- /O.EXT.KDTX.GL.W.0004.160128T0000Z-160128T1200Z/ LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY- 348 PM EST WED JAN 27 2016 ...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY... THE GALE WARNING IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 31 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 38 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 12 AM EST THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 2 AM EST THURSDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DRC
398 WHUS73 KDTX 280854 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 354 AM EST THU JAN 28 2016 ...GALES PERSIST THROUGH MID-MORNING THEN NEAR-GALES TONIGHT... .GUSTS TO STRONG SOUTHWEST GALES WILL RAPIDLY DIMINISH THIS MORNING ALLOWING THE GALE WARNING TO EXPIRE ON SCHEDULE. LINGERING MODERATE TO FRESH WIND WILL THEN VEER TO THE NORTHWEST BEHIND A COLD FRONT THIS EVENING FOLLOWED BY WIDESPREAD GUSTS TO NEAR-GALES. AT THIS TIME...GALE FORCE GUSTS ARE EXPECTED TO BE ISOLATED OR BRIEF IN NATURE. THEREFORE A GALE WARNING WILL NOT BE ISSUED FOR TONIGHT. A BRIEF REPRIEVE FROM WINDS IS FORECAST FOR FRIDAY BEFORE WINDS RAMP UP TO SOUTHWEST GALES ACROSS PORTIONS OF LAKE HURON AGAIN LATE FRIDAY NIGHT INTO EARLY SATURDAY. LHZ362-363-421-281500- /O.EXT.KDTX.GL.W.0004.000000T0000Z-160128T1500Z/ LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY- 354 AM EST THU JAN 28 2016 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 33 KNOTS FROM THE SOUTH WITH GUSTS UP TO 41 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 11 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 16 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 AM EST THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 6 AM EST THURSDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JVC
297 WHUS73 KDTX 281454 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 954 AM EST THU JAN 28 2016 LHZ362-363-421-281600- /O.EXP.KDTX.GL.W.0004.000000T0000Z-160128T1500Z/ LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY- 954 AM EST THU JAN 28 2016 ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. $$ DRK
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Jan 27, 3:20 AM EST, 28 minutes earlier.
Area forecast discussion, Jan 27, 3:20 AM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
320 AM EST WED JAN 27 2016
.DISCUSSION...
SHORTWAVE TROUGH IS MOVING ACROSS SOUTHEAST MICHIGAN AT 3
AM...HELPING TO GENERATE SHOWERS THAT HAVE DEVELOPED ALONG A COLD
FRONT...ALSO WITH THE AID OF LAKE EFFECT PROCESSES. THE FRONT
APPEARS TO BE WEAKENING AND STARTING TO WASH OUT AS FORECAST...AS
SURFACE OBSERVATIONS ARE STARTING TO HINT AT LESS WIND CONVERGENCE.
SURFACE HIGH PRESSURE CENTERED OVER THE CENTRAL PLAINS HAS STARTED
TO BUILD INTO THE WESTERN AND CENTRAL GREAT LAKES AS WELL. THIS WILL
HELP INVERSION HEIGHTS LOWER AND LAPSE RATES BECOME MORE STABLE OVER
THE NEXT FEW HOURS...WHILE DRIER AIR ARRIVING IN THE MID LEVELS
STARTS TO SCOUR OUT MOISTURE IN THE DENDRITIC GROWTH ZONE. IR
SATELLITE SUPPORTS THIS TREND...WITH CLOUD TOP TEMPERATURES ALREADY
STARTING TO WARM ABOVE -20C. GFS/NAM FORECAST SOUNDINGS REALLY SHOW
THESE PROCESSES BECOMING MORE PRONOUNCED AFTER ABOUT 10Z (5AM)...AND
EXPECT TO SEE A RAPID DECREASE IN SNOW SHOWER COVERAGE AND INTENSITY
OVER THE NEXT FEW HOURS.
SHORTWAVE RIDGE IN BETWEEN CLIPPERS WILL BUILD INTO THE AREA TODAY.
THIS WILL ALLOW SHOWERS TO TAPER OFF THROUGH LATE MORNING AS
INVERSION HEIGHTS CONTINUE TO LOWER AND DRIER AIR COMING IN AT THE
MID-LEVELS STRIPS AWAY ICE NUCLEI. DRIER AIR AND SURFACE RIDGE AXIS
OVER THE DAKOTAS HAS ALLOWED FOR SOME CLEAR SKIES THERE EARLY THIS
MORNING. THE RIDGE AXIS WILL MOVE EAST AND INTO MICHIGAN AFTER
SUNRISE BUT CLEARING TREND WILL BE IN PART COUNTERACTED BY WEAK FLOW
OFF LAKE MICHIGAN...AND A STRENGTHENING INVERSION NEAR H850 AS
SOUTHWEST FLOW ADVECTS WARMER AIR IN ALOFT. WILL CARRY A PARTLY TO
MOSTLY CLOUDY FORECAST EARLY IN THE DAY. HAVE HIGHER CONFIDENCE WITH
STRATUS BECOMING REINFORCED FOR THE SECOND HALF OF THE DAY AS
MOISTURE FILLS IN UNDER THIS INVERSION. WEAK COLD AIR ADVECTION WILL
CONTINUE BEHIND THE FRONT FOR THE FIRST PART OF THE DAY...RESULTING
IN ONLY A SMALL RECOVERY OF TEMPS IN THE AFTERNOON...RISING INTO THE
LOW 30S.
NEXT CLIPPER NOW PRESENTING ITSELF NICELY ON WATER VAPOR IMAGERY
OVER ALBERTA/SASKATCHEWAN. THIS FEATURE IS FORECAST TO DROP THROUGH
THE WESTERN AND CENTRAL GREAT LAKES TONIGHT AND THURSDAY. THETA-E
ADVECTION AND LIGHT ISENTROPIC ASCENT (294-290K) IN ADVANCE OF THE
SYSTEM WILL PROVIDE A GOOD CHANCE FOR LIGHT SNOW SHOWERS
OVERNIGHT...ESPECIALLY NORTH OF I-69 AND CLOSER TO THE LOW. MOISTURE
WITH THIS SYSTEM DOES NOT LOOK TOO IMPRESSIVE...ESPECIALLY IN THE
LOW-LEVELS...AND WITH MID-LEVEL LAPSE RATES FAIRLY STABLE...ONLY
EXPECTING LIGHT SNOW ACCUMULATIONS OF LESS THAN AN INCH. MORE
SHOWERY PRECIPITATION SHOULD THEN FOLLOW THURSDAY INTO THURSDAY
NIGHT AS A COLD FRONT DROPS THROUGH SOUTHEAST MICHIGAN. STEEPER
LAPSE RATES...BETTER MOISTURE (FLOW OFF LAKE MICHIGAN TOO)...AND A
SATURATED DENDRITIC GROWTH ZONE SHOULD MAKE SHOWERS LIKELY ALONG THE
FRONTAL PASSAGE. ADDITIONAL ENERGY WILL ALSO BE DROPPING DOWN FROM
CANADA INTO THE UPPER TROUGH...ADDING SOME MID-LEVEL LIFT. ALTHOUGH
MORE INTENSE BURSTS OF SNOW CAN BE EXPECTED THURSDAY COMPARED TO
TONIGHT...SHORTER DURATION AND MORE SHOWERY NATURE WILL AGAIN LIMIT
ACCUMULATIONS TO LESS THAN AN INCH...BUT ACCUMULATIONS WILL OCCUR AT
A FASTER RATE. GUSTY WINDS WILL ALSO ACCOMPANY THE CLIPPER WEDNESDAY
NIGHT INTO THURSDAY.
BRIEF RIDGING WILL AGAIN BUILD INTO THE AREA THURSDAY NIGHT INTO
FRIDAY BEFORE ANOTHER CLIPPER WORKS ACROSS. PRECIPITATION FROM THIS
SYSTEM SHOULD MAINLY AFFECT THE NORTHERN HALF OF THE FORECAST AREA
ON FRIDAY NIGHT...WITH POTENTIAL FOR A RAIN/SNOW MIX AS STRONG
SOUTHERLY FLOW DRAWS WARMER AIR UP INTO THE AREA AGAIN. ANY SNOW
ACCUMULATIONS SHOULD AGAIN BE LIGHT AND UNDER AN INCH.
ANOTHER BREAK IN THE ACTION LOOKS TO OCCUR SATURDAY INTO SATURDAY
NIGHT BEFORE THE NEXT IN THE PARADE OF CLIPPERS WORKS ACROSS THE
GREAT LAKES ON SUNDAY AND SUNDAY NIGHT. THIS WILL AGAIN PROVIDE A
CHANCE FOR PRECIPITATION...WITH LATEST MODEL TRENDS SUPPORTING
WARMER THERMAL PROFILES AND MORE RAIN THAN SNOW. WARMER AIR DRAWN UP
INTO THE AREA LOOKS STRONG ENOUGH ON 00Z MODEL RUNS TO RAISE MAX
TEMPS INTO THE 40S FOR THE WEEKEND.
&&
.MARINE...
SOUTHWEST WINDS WILL BE SUSTAINED AT NEAR-GALE STRENGTH BY LATE THIS
EVENING WITH GUSTS TO MARGINAL GALES THROUGH THE OVERNIGHT PERIOD. A
GALE WARNING FOR MOST OF THE NORTH HALF OF LAKE HURON AND OUTER
SAGINAW BAY IS NOW IN EFFECT. AS THE LOW TRACKS NORTH OF THE GREAT
LAKES ON THURSDAY...THE ASSOCIATED COLD FRONT WILL BRING A ROUND OF
COLD AIR TO AREA WATERS BY LATE IN THE DAY RESULTING IN THE
POTENTIAL FOR ANOTHER ROUND OF GUSTS TO GALES THURSDAY NIGHT. HIGH
PRESSURE AND A DAY OF LIGHTER WINDS WILL SETTLE IN FOR FRIDAY.
&&
.AVIATION...ISSUED 1158 PM EST TUE JAN 26 2016
THE PASSAGE OF THE UPPER WAVE EAST OF THE TERMINAL CORRIDOR WILL
BRING A QUICK END TO SNOW SHOWERS BEFORE SUNRISE. UNTIL THEN...THE
GREATEST CONCENTRATION OF SNOW SHOWERS/BANDS WILL BE IN THE FNT AREA
WHERE A PERIOD OF IFR IS LIKELY. BORDERLINE IFR MVFR RESTRICTION
COULD BRUSH MBS EARLY...PTK LATER...AND POSSIBLY DET BEFORE THE
FRONT DISSIPATES ENOUGH FOR COVERAGE TO DIMINISH. UP TO AN INCH OF
ACCUMULATION LOOKS ON TARGET FOR THESE AREAS WITH POTENTIAL FOR UP
TO 2 INCHES AT FNT WHERE BANDS WILL BE MORE PERSISTENT. EXPECT MVFR
CEILING TO PERSIST POST FRONT THROUGH MORNING WITH A FEW VFR BREAKS
BEFORE SUNRISE IN THE MBS AREA. COVERAGE OF STRATUS IS WIDESPREAD
UPSTREAM OVER THE PLAINS/MIDWEST...ALONG AND EAST OF SURFACE HIGH
PRESSURE...AND DOES NOT OFFER MUCH OPTIMISM FOR CEILING IMPROVEMENT
DURING THE AFTERNOON INTO WEDNESDAY EVENING...YET INCREASED
SOUTHWEST WIND WILL GUST BACK UP AROUND 20 KNOTS AND MAKE LOW END
VFR POSSIBLE.
FOR DTW... LATEST RADAR MOSAIC INDICATES SNOW SHOWERS CONCENTRATING
ALONG THE COLD FRONT MOVING SOUTH INTO THE FNT AREA. EXPECTATION
REMAINS FOR THE FRONT TO WASH OUT BEFORE REACHING DTW. THAT WOULD
LEAVE MODERATE WEST WIND...CONTINUED MVFR CEILING...AND A FEW ROUNDS
OF MVFR SNOW SHOWERS AROUND DURING THE EARLY MORNING RATHER THAN
ANYTHING PROLONGED OR WITH IFR INTENSITY. A DUSTING OF ACCUMULATION
REMAINS POSSIBLE.
//DTW THRESHOLD PROBABILITIES...
* HIGH FOR CEILING BELOW 5000 FT
* HIGH FOR PRECIPITATION TYPE AS SNOW.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...GALE WARNING FROM 10 PM THIS EVENING TO 7 AM EST THURSDAY FOR
LHZ362-363-421.
LAKE ST CLAIR...NONE.
MICHIGAN WATERS OF LAKE ERIE...NONE.
&&
DISCUSSION...HLO
MARINE.......JVC
AVIATION.....BT
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Jan 27, 3:48 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 348 AM EST WED JAN 27 2016 MIZ047>049-053>055-060>063-068>070-075-076-082-083-281000- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 348 AM EST WED JAN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-281000- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 348 AM EST WED JAN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT FOR CENTRAL LAKE HURON AND OUTER SAGINAW BAY FROM LATE THIS EVENING UNTIL EARLY THURSDAY MORNING. PLEASE SEE THE LATEST MARINE WEATHER MESSAGE OR FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE). HLO
In the hours before
Special weather statement, Jan 27, 12:34 AM EST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1234 AM EST WED JAN 27 2016 MIZ068-069-270800- LIVINGSTON-OAKLAND- INCLUDING THE CITIES OF...HOWELL...PONTIAC 1234 AM EST WED JAN 27 2016 ...SNOW SQUALLS EARLY THIS MORNING... A BAND OF MODERATE INTENSITY SNOW SQUALLS WILL MOVE THROUGH THE AREA BETWEEN ABOUT 230 AM AND 400 AM. A QUICK COATING OF SNOW CAN BE EXPECTED ON ROADS IN LIVINGSTON AND OAKLAND COUNTIES DURING THIS TIME. VISIBILITIES MAY FALL BELOW 1 MILE. MOTORISTS ARE ADVISED TO BE WARY OF RAPID CHANGES IN ROAD CONDITIONS DURING THIS TIME WINDOW. JVC
Special weather statement, Jan 27, 1:40 AM EST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 140 AM EST WED JAN 27 2016 MIZ061>063-068>070-270830- GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- INCLUDING THE CITIES OF...FLINT...LAPEER...PORT HURON...HOWELL... PONTIAC...WARREN 140 AM EST WED JAN 27 2016 ...SNOW SQUALLS ORGANIZING THIS MORNING... MODERATE INTENSITY SNOW SQUALLS WILL MOVE THROUGH THE AREA BETWEEN ABOUT 130 AM AND 400 AM. A QUICK COATING OF SNOW CAN BE EXPECTED ON AREA ROADS DURING THIS TIME. VISIBILITIES MAY FALL BELOW 1 MILE. MOTORISTS ARE ADVISED TO BE WARY OF RAPID CHANGES IN ROAD CONDITIONS DURING THIS TIME WINDOW. JVC
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.